# SDR AALA20091002TUL02

- Difficulty date: October 2, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 24,794 hours, 10,449 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pseu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SPLIT FLAP CONDITION ON TAKEOFF.  RETURNED TO MSY AND LANDED WITHOUT INCIDENT.  RESET PROXIMITY SWITCH ELECTRONICS UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
